MathSciNet Relay Station
MathSciNet bibliographic data
MR2354898 (2008h:03063) 03F05 (03B47 03F52)
Terui, Kazushige Which structural rules admit cut elimination? An algebraic criterion. J. Symbolic Logic 72 (2007), no. 3, 738–754.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement